# SDR DALA2019092005446

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1279064) CORROSION OUT OF LIMIT ON FLOORBEAM STA 1640 BTW LBL 32 TO RBL 20 AT FLOOR STRUCTURE WET AREA. CORRECTIVE ACTION: CORROSION LEVEL 2. CORROSION ON FLOORBEAM STA 1640 BTW LBL 32 TO RBL 20 AT FLOOR STRUCTURE WET AREA WAS REPAIRED PER ER/A 581442-14 REV ORIG AND ETI-57-19-106 REV 4.
